# SDR 06FDEA2472

- Difficulty date: July 8, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 38,057 hours, 8,625 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN DECELERATING THROUGH ABOUT 110 KTS, GOT AN UNSAFE NOSE GEAR INDICATION (PRIMARY) WITH A "LANDING GEAR" AURAL ALERT.  SECONDARY  INDICATIONS WERE ALL GREEN.  HORN COULD NOT BE  SILENCED UNTIL FLAPS WERE RETRACTED.  ACN RELEASED FOR SERVICE PER MEL/CDL: 32-61-01-01-A  "MEL 32-61-01-01-A: NOSE GEAR POSITION INDICATION SENSOR, INOP.  OBSERVE CARGO CONTAINER LOADING RESTRICTIONS AND VERIFY AFFECTED POSITIONS ARE VOIDED ON  WEIGHT AND BALANCE".  REMOVED GEAR PINS AFTER TOW.  TROUBLESHOT AND FOUND THE PSEU IN THE ALT POSITION FOR GEAR INDICATION RE-POSITIONED GEAR INDICATION SWITCH ON THE PSEU TO THE "NORMAL" POSITION.  PRIMARY INDICATION  OPERATES "GOOD". SYNOPTIC DISPLAY IS "INOP".
